# SDR AALA20140821004

- Difficulty date: August 11, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 78,732 hours, 12,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT LT NR 4 DOOR FAILED TEST.  REPLACED LAMP FOR LT NR 4 DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
